A Caltech Library Service

Two-dimensional optical ring resonators based on radial Bragg resonance

Scheuer, Jacob and Yariv, Amnon (2003) Two-dimensional optical ring resonators based on radial Bragg resonance. Optics Letters, 28 (17). pp. 1528-1530. ISSN 0146-9592.

See Usage Policy.


Use this Persistent URL to link to this item:


A Bragg-reflection-based ring resonator is proposed and analyzed. Closed-form expressions for the field and dispersion curves for radial Bragg gratings and photonic bandgap crystals are derived. The required gratings exhibit a chirped period and a varying index profile. Small bending radii and strong control over the resonator dispersion are possible by the Bragg confinement. Large free spectral range and low radiation loss are predicted theoretically.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2003 Optical Society of America Received May 1, 2003 The authors are indebted to the U.S. Air Force Office of Scientific Research (H. Schlossberg) and the Defense Advanced Research Projects Agency (R. Athale) for their support of this work. Useful discussions with S. Mookherjea are acknowledged.
Issue or Number:17
Record Number:CaltechAUTHORS:SCHEol03
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3024
Deposited By: Archive Administrator
Deposited On:11 May 2006
Last Modified:02 Oct 2019 22:59

Repository Staff Only: item control page